I'm sorry you are going thru this but I'm actually dealing with the same thing right now. He is on anti depressants and when he doesn't take his medication he gets very ugly. Purposely knocking holes in the walls with his wheelchair, pulling my hair, biting me, throwing things, breaking things, saying down right mean and hurtful things. He fell out of his chair Thursday and is now in the hospital. He broke his hip and had to have surgery to have it pinned. He threw a major fit in the er and they had to call security and the cops to calm him down and filed a domestic abuse report against him. This week I have really had to stop and think when is enough enough? I love him with all my heart and can't believe that MS has made such a monster out of him. Hoping his meds will be changed and the old him returns soon for all of our sakes.
MSWIFE1 ... sorry to hear about your husband. You, certainly, don't need this. I would assume they'll give him Haldol in the hospital which will make him manageable...for them. It has some long lasting effects.
PM me if you need someone to listen...
Thanks Willing. No I really don't need this but its happening anyways. They gave him something Thursday night in the ER which calmed him down pretty quick. I'm not sure what it was but it was administered thru the IV. Next day he was back to being mean to me and snappy with them. He actually should have got to come home Saturday but due to his attitude I told them I don't really want him to come home. I need a break. They are suggesting in patient rehab. Trying to explore all my options here. Our wonderful aide left in December and now its just me. I'm searching for someone to help out and hope to have them in place before he gets released.
it sounds like your angry sister needs behavior counseling or therapy. Its possible to fix that is she has the desire. Maybe she is getting a sort of high from the anger endorphins that let loose with rage. it could get addicting.
Im also wondering like others if she has ms. I have two close friends with ms, one is very sweet and kind the other wants to be but can have nasty, suspicious, paranoid days. Both are sensitive to heat and cold.
I think the friend is affected by his meds, but it may have started with his thyroid going bad. he got such strange unpredictable anger and verbal aggression that I had to let the friendship go after 20 years of a good friendship. I couldn't deal with the stress of never knowing when or why he would go off.
he would twist up some offence from months past that I had nothing to do with, and start badmouthing me to mutual friends, and they would call me and say, what did you do to Dave? He's really mad at you. Id answer I didn't know, call him to find out what was up, and he wouldn't make sense. he would call back and blame it on his thyroid meds.
Maybe your sisters thyroid has gone bad too. that can be a terrible roller-coaster for a persons moods. he is even more sensitive to heat since needing thyroid meds.